Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorNualart, David, 1951--
dc.descriptionPreprint enviat per a la seva publicació en una revista científica: Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 3, p. 251-275 []ca
dc.description.abstractAn Itô differentiation formula is proved for arbitrary two-parameter continuous martingales. As an application we deduce the existence and continuity of the local time of these martingales with respect to a particular random measure. Finally we obtain a maximal inequality for stochastic integráis in one coordí
dc.format.extent35 p.-
dc.publisherUniversitat de Barcelonaca
dc.relation.isformatofReproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 31.12]-
dc.relation.ispartofseriesMathematics Preprint Series; 15ca
dc.rights(c) Nualart, David, 1993-
dc.subject.classificationMartingales (Matemàtica)-
dc.subject.otherUniversitat de Barcelona. Institut de Matemàtica-
dc.titleUne formule d'Itô pour les martingales continues a deux indices et quelques apllicationsca
dc.identifier.dlDL B 37492-1983-
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N015.pdf869.58 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.